1.Białas S.
Estimation of solutions and their derivatives for linear differential equations with constant coefficients
Issue 15 (1971), pp. 7-11
Article (PDF 487K)
2.Bochnak J.
Sets of covering mappings
Issue 15 (1971), pp. 13-16
Article (PDF 393K)
3.Cellina A.
On mappings defined by differential equations
Issue 15 (1971), pp. 17-19
Article (PDF 286K)
4.Chabrowski J.
Remarques sur l'unicité des solutions des équations paraboliques et elliptiques
Issue 15 (1971), pp. 21-25
Article (PDF 345K)
5.Denkowski Z.
Inequalities of Wirtinger's type and their discrete analogues
Issue 15 (1971), pp. 27-37
Article (PDF 865K)
6.Drewniak J.
An algorithm for the decomposition of modular transformations into a finite product of generators
Issue 15 (1971), pp. 39-45
Article (PDF 583K)
7.Gancarzewicz J.
Remarks on algebraic properties of sequential machines
Issue 15 (1971), pp. 47-59
Article (PDF 1278K)
8.Ger J.
On convex solutions of the functional equation f2(x)=g(x)
Issue 15 (1971), pp. 61-65
Article (PDF 299K)
9.Hyży A.
On the rapidity of convergence of sequences of errors in the methods of Newton and of Regula Falsi
Issue 15 (1971), pp. 67-69
Article (PDF 189K)
10.Kasprzyk S., Myjak J.
On the existence of solutions of linear boundary-value problem for ordinary differential equations
Issue 15 (1971), pp. 71-78
Article (PDF 491K)
11.Krakowiak A., Sewioł K.
On the continuous dependence of solutions of a boundary value problem for ordinary second-order differential equations
Issue 15 (1971), pp. 79-82
Article (PDF 328K)
12.Kulig C.
A numerical treatment of a boundary-value problem for third-order differential equations
Issue 15 (1971), pp. 83-89
Article (PDF 607K)
13.Lasota A.
Équations intégrales au contingent
Issue 15 (1971), pp. 91-97
Article (PDF 588K)
14.Lasota A., Opial Z.
On a modified isochronism problem for the non-linear oscillator
Issue 15 (1971), pp. 99-102
Article (PDF 237K)
15.Lasota A., Traple J.
Nicoletti boundary value problems for systems of linear differential equations with distributional perturbations
Issue 15 (1971), pp. 103-108
Article (PDF 315K)
16.Matkowski J.
Note on a functional equation
Issue 15 (1971), pp. 109-111
Article (PDF 159K)
17.Myjak J.
Boundary value problems for nonlinear differential and difference equations of the second order
Issue 15 (1971), pp. 113-123
Article (PDF 600K)
18.Pelczar A.
On some iterative-differential equations III
Issue 15 (1971), pp. 125-130
Article (PDF 366K)
19.Pelczar A.
Remarks on commuting mappings in partially ordered spaces
Issue 15 (1971), pp. 131-133
Article (PDF 259K)
20.Pleśniak W.
Quasianalytic functions of several complex variables
Issue 15 (1971), pp. 135-145
Article (PDF 777K)
21.Sędziwy S.
Uniqueness and existence of solutions of a boundary-value problem for a system of differential equations
Issue 15 (1971), pp. 147-149
Article (PDF 226K)
22.Stachurska B.
On a nonlinear integral inequality
Issue 15 (1971), pp. 151-157
Article (PDF 540K)
23.Traple J.
On a boundary value problems for systems of ordinary differential equations of second order
Issue 15 (1971), pp. 159-168
Article (PDF 690K)
24.Zajtz A.
Affine representations of groups
Issue 15 (1971), pp. 169-174
Article (PDF 499K)
25.Zajtz A.
On commuting linear operators in a real vector space
Issue 15 (1971), pp. 175-180
Article (PDF 537K)
26.Zajtz A.
On semigroups of linear operators
Issue 15 (1971), pp. 181-184
Article (PDF 306K)

 Comments: Back to the HomepageBack to the Homepage